# SDR O2MA4520430269

- Difficulty date: March 31, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N340SR
- Make and model: Lear 45LEAR
- Aircraft serial: 452043
- Aircraft time: 5,074 hours, 3,167 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000010
- Part serial: 3866
- Condition: Cracked
- Location: Cockpit Right
- Part time: 299 hours, 165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB AROUND FL290 LOUD POPPING SOUND WAS HEARD AND RH WINDSHIELD WAS OBSERVED TO BE CRACKED.  CREW ANALYZED SITUATION, STOPPED CLIMB, FOLLOWED THE QRH AND DIVERTED BACK TO AIRPORT.  UPON LANDING OUTER PLY OF WINDSHIELD WAS FOUND TO BE SHATTERED.  NO OTHER DAMAGE NOTED AND NO INJURIES.
